TRANSPORT TO BROMO IJEN BALI FROM SURABAYA MALANG TRANSPORT TO BROMO FROM SURABAYA TRANSPORT FROM YOGYAKARTA TO BROMO IJEN BALI BROMO TOUR FROM SURABAYA MALANG BROMO TREKKING IJEN TREKKING
Others
Buy now with PayPal
Testimonial
Chris
Thank you for organizing such a wonderful trip for us Ary! All of our tour guides at Madakaripura to Bromo to Ijen were very friendly. Would like to specially convey my thanks to our driver Pak Bas... detail

Toni (Singapore)
Thank you Ary!! for your arrangement, we enjoyed the trip very much. It was an amazing tour for us. Thank you. In addition, you are having a good driver. Mr Harry is really responsible and dedica... detail

Cheryl Ng (Singapore)
Thank you for arranging the tour for us. We really enjoyed ourselves! I am happy to write a review for you here. I did the Mt Bromo and Ijen Crater (blue flames) trip in September 2016 with two ot... detail

Matteo Elli (Italy)
Hi Ary, We would like to tell you that everything went very well with Itong. He was very nice and ready to meet our needs! The tours to Bromo and Ijen luckly were great! We have some ideas to bring... detail

» lihat testimonial
» isi testimonial

#3 of 4 | prev product Prev - Next next product
printer email

product arrow TUMPAKSEWU WATERFALLS-BROMO-IJEN CRATER (3D2N) START FROM SURABAYA OR MALANG

   
Day 1 : SURABAYA -  JODIPAN VILLAGE MALANG
  • 13:00 Picked by our team at your hotel in Surabaya or Surabaya airport - Jodipan village/rainbow village
  • 16:00 Arrive the Jodipan village, you can visit around 1h
  • 17:00 Checkin Hotel, stay at Maxone Hotel or similar
Day 2 : MALANG - TUMPAKSEWU WATERFALL - BROMO AREA
  • 07:30 Checkout and 2.30 hours drive to Tumpaksewu waterfall
  • 10:30 Arrive Tumpaksewu waterfall
  • 11:00 With local guide hike to tumpaksewu around 2-3 hours/flexible time
  • 13:30 Back to parking area
  • 14:00 Drive to Cemoro lawang around 3.30 hours drive, stay at Cafe Lava
 
Day 3 : MT BROMO SUNRISE TOUR - IJEN AREA
  • 03:30 Our team/Guide will meet you, by Jeep to View point
  • 05:45 Enjoy sunrise and scenery mt Bromo
  • 06:00 By Jeep to Sea of sands/Mt Bromo
  • 07:00 Hike to Mt Bromo around 2 km
  • 08:00 By jeep back to Cemoro lawang for breakfast and shower
  • 0930 Leave Bromo/Cemoro lawang and 7 hours drive to Ijen area
  • 16:30 Arrive Ijen area/Banyuwangi, stay at Ketapang indah hotel. Free program
Day 4 : IJEN BLUE FIRE TOUR - UBUD
  • 00:00 Our driver and guide will pick you up and drive around 1.30 hour
  • 01:30 Arrive Paltuding
  • 02:00 You will need about 1.5 hour to reach the top of mount Ijen(hike with our guide)
  • 03:30 Reach the top of mount Ijen, then 30 minute down to blue fire spot/crater
  • 04:00 Afrer enjoy see blue fire back to top of mt Ijen until sunrise
  • 06:00 Back to paltuding parking area
  • 07:00 Arrive Paltuding and 1.5 hour drive back to hotel
  • 08:30 Arrive hotel for breakfast-shower
  • 09:30 Checkout and drive to Ketapang port,
  • 10:00 By ferry to Gilimanuk port in Bali around 1.5 hour
  • 12:30 (Bali time) Arrive Gilimanukl port and by car around 4 hours drive to Ubud
  • 17:00 (Bali time) Arrive Ubud. Finish program

Note: The tours can be changed to 3 days 2 nights without stay at Malang, with conditions on first day starting from Surabaya around 7 am, pick up at hotel.

Included:

  1. Private car (AC), gasoline, little english speaking driver, parking-toll
  2. Private 4WD in Bromo
  3. 1 night accoimmodation in Malang (private bathroom, hot shower, air cond)
  4. 1 night accommodation in Bromo (private bathroom, hot shower)
  5. 1 night accommodation in Ijen (private bathroom, hot shower, air cond)
  6. Mineral water
  7. Entrance fee Jodipan village
  8. Entrance fee Tumpaksewu waterfall
  9. Entrance fee Bromo national park
  10. Entrance fee Ijen
  11. English speaking guide in Ijen
  12. Local guide Tumpaksewu waterfall
  13. Private car for transfer to Ubud
  14. Ferry ticket in Ketapang port

Exclude:

  1. Horse riding    
  2. Lunch - Dinner
  3. Local guide Bromo

What to bring: headlamp, personal medicine,warm jacket

Reservation or discuss the program, please send us inquiry about your trip desire through our email, fast response int.anton09@gmail.com or Cc: bitreservation@gmail.com 

or Whatsapp chat: +62 8213 999 1150

Note:

  1. Hotel surcharge apply during peak season / High season & Holidays
  2. The budget will adjust to your needs

*For resevation please down payment via Paypal and reconfirm a week before your arrival, to make sure you come!!

Others
Others
Others
Others
Others


 

BROMOIJEN TOUR TRANSPORT - Ary Antonius


Office        : Jl. Ir Juanda, Graha Juanda No: D17 Sidoarjo, East Java.Indonesia

Whatsapp chat    : +62 8213 999 1150

quick response send to Ary Antonius : int.anton09@gmail.com  Cc: bitreservation@gmail.com

© 2013 www.bromoijentrans.com